# SDR AALA200820090

- Difficulty date: December 2, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N641AA
- Make and model: Boeing 757223
- Aircraft serial: 24599
- Aircraft time: 56,842 hours, 19,936 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508919
- Condition: Corroded
- Location: Zone 100
- Part time: 56,842 hours, 19,936 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED, REPAIRED FLOORBEAM IAW SRM 53-00-51.
